# SDR 20010420CW007

- Difficulty date: April 2, 2001
- Submitted: April 20, 2001
- Operation: General aviation
- Make and model: Cessna 182
- System (JASC): 7170 · Engine Drains
- Part: O-Ring
- Part number: AV171C47
- Condition: Leaking
- Location: Quickdrain
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE QUICK DRAIN ORING THAT CAME WITH THE NEW QUICK DRAIN,  SWELLED UP SO THAT IT IS PUSHED OUT OF THE GROOVE.  OIL LEAKS PASSED IT EASILY.
